MathSciNet Relay Station
MathSciNet bibliographic data
MR2661333 47H10 (47H05 47J25)
Matsushita, Shin-ya; Nakajo, Kazuhide; Takahashi, Wataru Strong convergence theorems obtained by a generalized projections hybrid method for families of mappings in Banach spaces. Nonlinear Anal. 73 (2010), no. 6, 1466–1480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement